# SDR SWAA2024031965191

- Difficulty date: March 19, 2024
- Submitted: March 19, 2024
- Operation: Air carrier
- Aircraft: N7819A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30649
- Aircraft time: 68,291 hours, 41,506 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING OUTBD AFT FLAP IS DELAMINATED ON LOWER INBOARD TRAILING EDGE SURFACE. DELAMINATION MEASURES 1.85 IN FORWARD DIRECTION AND 5.35 IN SIDE DIRECTION. CONTINUED IN FAULT DESCRIPTION BOX. L/H WING OUTBD AFT FLAP IS DELAMINATED ON LOWER INBOARD TRAILING EDGE SURFACE. DELAMINATION MEASURES 1.85 IN FORWARD DIRECTION AND 5.35 IN SIDE DIRECTION. DELAMINATION STARTS 3.75 FROM INBOARD EDGE AND SKIN SEPARATION IS SEEN AT TRAILING EDGE.PREVIOUS 3.5 X 5.0 REPAIR IS INBOARD OF DELAMINATION.<[01] REPAIRED PER EA 24-127-00726.;[02] REPAIRED PER EA 24-127-00726.;[03] C/W INSPECTION;[04] REPAIRED PER EA 24-127-00726.
